Volume 26, Issue 2
Full Discrete Two-level Correction Scheme for Navier-Stokes Equations

Yanren Hou & Liquan Mei

DOI:

J. Comp. Math., 26 (2008), pp. 209-226

Published online: 2008-04

Preview Full PDF 161 1847
Export citation
  • Abstract

In this paper, a full discrete two-level scheme for the unsteady Navier-Stokes equations based on a time dependent projection approach is proposed. In the sense of the new projection and its related space splitting, non-linearity is treated only on the coarse level subspace at each time step by solving exactly the standard Galerkin equation while a linear equation has to be solved on the fine level subspace to get the final approximation at this time step. Thus, it is a two-level based correction scheme for the standard Galerkin approximation. Stability and error estimate for this scheme are investigated in the paper.

  • Keywords

Two-level method Galerkin approximation Correction Navier-Stokes equation

  • AMS Subject Headings

65M55 65M70.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-209, author = {}, title = {Full Discrete Two-level Correction Scheme for Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {2}, pages = {209--226}, abstract = { In this paper, a full discrete two-level scheme for the unsteady Navier-Stokes equations based on a time dependent projection approach is proposed. In the sense of the new projection and its related space splitting, non-linearity is treated only on the coarse level subspace at each time step by solving exactly the standard Galerkin equation while a linear equation has to be solved on the fine level subspace to get the final approximation at this time step. Thus, it is a two-level based correction scheme for the standard Galerkin approximation. Stability and error estimate for this scheme are investigated in the paper.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8619.html} }
TY - JOUR T1 - Full Discrete Two-level Correction Scheme for Navier-Stokes Equations JO - Journal of Computational Mathematics VL - 2 SP - 209 EP - 226 PY - 2008 DA - 2008/04 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8619.html KW - Two-level method KW - Galerkin approximation KW - Correction KW - Navier-Stokes equation AB - In this paper, a full discrete two-level scheme for the unsteady Navier-Stokes equations based on a time dependent projection approach is proposed. In the sense of the new projection and its related space splitting, non-linearity is treated only on the coarse level subspace at each time step by solving exactly the standard Galerkin equation while a linear equation has to be solved on the fine level subspace to get the final approximation at this time step. Thus, it is a two-level based correction scheme for the standard Galerkin approximation. Stability and error estimate for this scheme are investigated in the paper.
Yanren Hou & Liquan Mei. (1970). Full Discrete Two-level Correction Scheme for Navier-Stokes Equations. Journal of Computational Mathematics. 26 (2). 209-226. doi:
Copy to clipboard
The citation has been copied to your clipboard